Derivation and low density solution of a nonlinear Kirkwood-Salsburg equation
H. Moraal
Physica A: Statistical Mechanics and its Applications, 1978, vol. 94, issue 2, 287-296
Abstract:
Nonlinear Kirkwood-Salsburg equations which are parametrized by the density ϱ are derived from the linear ones by elimination of the activity z. Upper bounds on ϱ are derived below which the solution of these equations is unique. Narrow upper and lower bounds on z(ϱ) are obtained as well as upper bounds on the pair distribution function. Nonlinear Mayer-Montroll equations are also briefly discussed.
Date: 1978
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437178901000
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:94:y:1978:i:2:p:287-296
DOI: 10.1016/0378-4371(78)90100-0
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().